Taehan Chunghwanja Ŭihakhoe chi; Korean journal of critical care medicine; 대한중환자의학회지
Salicylate poisonings are divided into acute and chronic syndromes. The most challenging aspect of the management of aspirin-poisoning may be recognition of subtle signs and symptoms of chronic, unintentional overdose. Chronic poisoning typically occurs in elderly as a result of unintentional overdosing on salicylates used to treat chronic conditions. Treatment is directed toward preventing intestinal absorption of the drugs and enhanced elimination. After the first-line treatments, aspirin overdose with its complications of hemodynamic, electrolyte and acid-base issues, is best managed by prompt hemodialysis. We report a case of a 87-year-old woman, who presented with acute on chronic salicylate poisoning. After early continuous venovenous hemodiafiltration, old woman made a good recovery from the salicylism but suffered paralytic ileus caused by aspirin enteroliths. Physician can decide a prompt hemodialysis for salicylate-poisoned patients, who worsen clinical courses despite of first-line therapies.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.
Total Visit :5,289,031
Total Download :2,234,636
Today View :1,466
Ajou University Medical Information & Media Center 164 Worldcup-ro Yeongtong-gu Suwon 16499 Korea / TEL : 031-219-5312 / FAX : 031-219-5314 Copyright (c) Ajou University Medical Information & Media Center All Rights Reserved. AJOU Open Repository는 국립중앙도서관 OAK 보급사업으로 구축되었습니다.